MathSciNet Relay Station
MathSciNet bibliographic data
MR2132396 60F10 (46L54)
Guionnet, A.; Maïda, M. A Fourier view on the $R$-transform and related asymptotics of spherical integrals. J. Funct. Anal. 222 (2005), no. 2, 435–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement